# SDR DALA2022021500957

- Difficulty date: February 13, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 63,982 hours, 8,090 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 DELAMINATED DOOR L2 ARM SUPPORT IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED DOOR SUPPORT ARM AT DOOR L2 AS PER A330 AMM 52-12. (2120177)
